Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can it be diabetes ?

Lately I have been very fatigued and weak to the point that I can not keep up with my daily activities. I also have some shakiness, pains in my feet and legs, also tingling. I also have urgency urination,more so than frequent. I just feel out of it all the time now as if I have a hard time concentrating and wake up feeling tired as also going to bed exhausted. I want to thnk everyone for their input and concerns. I did see the Doctor yesterday and I had blood work done for numerous things including Diabetes , no results yet. I was at a friends house after work tonight and he took my sugar level and it was 100, this was without eating since last night.Still waiting on the Doctors results of tests done.
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

are you suffering from fatigye syndrome or diabetes, my friend also had this problem of weakness, no intrest in any activity, blood glucose at the higher limit, mood variation and initially he was treated with insulin also, latter they find out he is suffering from chronic fatigue syndrome.check it out

Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor